diebetic effect on penis: penis tip is... - Diabetes India

Diabetes India
61,044 members11,781 posts

diebetic effect on penis

VINODM
VINODM

penis tip is scratcy and swollen red also has pinching sensation sometimes. hygene is maintained with regular cleaning has it something to do with diebatics i m on metaformin 500 SR morning evening with hbic 7,5 age 65

24 Replies
oldestnewest

Please see a specialist for blood test to check for infection.

namaha
namahaAdministrator

Are you taking only Metformin or some other medicine ??

Also check your urine routine & microscopic for Sugar or albumin or some other metabolite !

Metformin only can not cause any such side effects...unless you are taking SGLT2 such as EMPAGLIFLOZIN along with Metformin which can cause such problem s such as UTI.

Or else as suggested by Sandybrown to see a specialist to rule out possible infections .....

Are you taking any strong antibiotics?

Make a list of your medication and check for side effects!!

VINODM
VINODM
in reply to sandybrown

yes i did take a course of antibiotics last weekend onwards due to acute dental issue with wisdom tooth i think i can link it now antibiotics was 625 mg twice a day x 3days

Activity2004
Activity2004Administrator
in reply to VINODM

What were your blood sugars before and after having your wisdom tooth surgery? If you have surgery-- or other health issues (sick), then the numbers may go up and down constantly and can sometimes cause infections. Please call the doctor for a follow up appointment and let them know what you had told us.

I never knew, sugar fluctuations can cause infections. Any reference

source ?

sandybrown
sandybrown
in reply to VINODM

Do you know the name of the antibiotics you took?

Have a look at the paper work that came with the medication.

This information may help other members!!

Men can get yeast infection of the genitals. Yeast organisms are a common cause of infection of the tip of the penis, a condition called balanitis.

Diabetic patients are more prone to fungal infections. Sugar is the best medium for fungal infections. The conditions such as darkness, wet area and heat are necessary for the growth of fungus. Skin irritation is the primary symptom.

Apply clotrimazole cream IP 1% (Canesten or Canesten-S) topically.

Link:

std-gov.org/stds/yeast_in_m...

en.wikipedia.org/wiki/Balan...

medlineplus.gov/ency/articl...

I had the same problem...... identified it to Amoxicillin which I took for a tooth pain.

Could be a similar causing it.

sandybrown
sandybrown
in reply to essellx

What was the dosage per pill and how many per day?

essellx
essellx
in reply to sandybrown

I think it was 650 mg x 3 times a day

Drink apple cider vinegar. 2 tsp in a glass of warm water.

Check with your doctor because it may be due to yeast infection which can be treated well in advance

With Diabetes there are great chances of Fungal infection in the penis , which are causing all these symptoms .

Also if you are taking another drug ( Dapflucozine group these have side effects of UTI and fungal infection

It appear to be Belanitis..(1) Wash with plane water gently. Wipe it dry with soft cloth.(2) Apply Betadine solution 2% gently 2-3 times a day.. 5 days..(3) take Tab.Roxid-150 ..1-1 ( 5 days). (4) ointment Onabet is also useful. .This should be enough.... If not effective then Elisa test for Herpese is required..

VINODM
VINODM
in reply to DRH-sangli

thank u what is elisa test?

DRH-sangli
DRH-sangliStar
in reply to VINODM

You need to consult skin specialist

Sounds like a skin infection, should definitely consult with a doctor but can also try washing it 4 times a day with normal-cold water both skin(internal) and penis area.

You could feel difference in 2-3 days

It must be fungal infection. Suggest applying Candid B ointment on your penis. If you've UTI additionally and facing difficulty in passage of urine, better consult the doctor

Yes Candid -B ointment is effective which you can use. Since you are taking antibiotics you are getting side effects and due to diabetes also.

Understanding the different type of skin infection:

healthline.com/health/skin-...

What is remedy?any experienc

sandybrown
sandybrown
in reply to 19462608

Side effect of strong antibiotics!!

VINODM
VINODM
in reply to 19462608

clotrimazole ointment made it better in about 5 -6 days

You may also like...